# SDR FDEA201404110716

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,982 hours, 20,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: D30654
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENTRY DOOR VERY DIFFICULT TO ARM, IT FEELS  LIKE THE MECHANISM IS LOOSE.  FOUND RT ENTRY DOOR ESCAPE SLIDE LANYARD  INTERFERING WITH GIRT BAR MECHANISM.  STOWED LANYARD & GIRT BAR ARMING MECHANISM TO NORMAL IAW AMM 52-11-25-5.
